| Model Number |
9004051 |
| Medical Device Problem Codes |
Device Alarm System (1012); Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was not relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The device was returned for evaluation.Visual and functional tests were performed.There were no signs of physical damage.The reported problem was verified.The root cause of the reported issue was found to be damaged rear sample line.The rear sample line was replaced.Operator of device is unknown.(b)(4).
Event or Problem Description
It was reported that the device could not collect data and the occlusion message comes up.No patient injury was reported.